# SDR SWIA200617316

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 12,160 hours, 10,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER WEB CRACKED (2) LOCATIONS, UNDER TOP FOLDING STEP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 2 REPAIR ANGLES AND 2 FILLERS IAW REO NR 601R-52-11-279.
